# SDR USAA950971

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 352-357
- Part time: 30,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP-IN CHECK INSPECTION, VISUALLY FOUND A 5 INCH BY 2 INCH CORRODED AREA LOCATED AT S-25RT FROM STATION 352 TO STATION 357.  DROP IN AIRCRAFT.  CORROSION LEVEL 2.  INSTALLED REPAIR ANGLES.  (M)
